# SDR USAA2012082800009

- Difficulty date: August 27, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 61,544 hours, 41,097 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT 13C AND 24C EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND BROKEN WIRES AT SEAT 13C AND 24C.  REPAIRED WITH SPLICE AND OPS CHECK OK.
